• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Lexapro dose change

LL88

New Member
Thread starter #1
hey all, I am new to this site and have a ton of questions and wandering thoughts.


I have been on lexapro 5mgs for about 4 years. I have been going through some postpartum anxiety ( 4 weeks postpartum ) and the wanted to increase my medicine to 10mg. I have a real big fear of medicine. So I asked if I could go to 7 1/2 mg first and then go up to 10 mg from there. Today is the first day that I’ve taken a 7 1/2 mg. In about an hour and a half after I started to get these weird sensations in my arms and real groggy. I chalked it up to anxiety and I’ve been kind of just blah sense or on the defense for a panic attack!


Does anyone ever feel like this with medicine change?
 

Concernedgal

Well-Known Member
#2
I have no personal experience with this medication but, I do know that change in dosage can create side effects as if you are starting to take it for the first time. You might should have stayed with the original dosage. If it aint broke...don't fix it. Lol
 
#4
I’ve always been super sensitive to medication dose changes. It takes some time to adjust, I feel “flu-like” for about a week. If they are intolerable or intense talk with your doctor
 

mayabee

New Member
#5
hey all, I am new to this site and have a ton of questions and wandering thoughts.


I have been on lexapro 5mgs for about 4 years. I have been going through some postpartum anxiety ( 4 weeks postpartum ) and the wanted to increase my medicine to 10mg. I have a real big fear of medicine. So I asked if I could go to 7 1/2 mg first and then go up to 10 mg from there. Today is the first day that I’ve taken a 7 1/2 mg. In about an hour and a half after I started to get these weird sensations in my arms and real groggy. I chalked it up to anxiety and I’ve been kind of just blah sense or on the defense for a panic attack!


Does anyone ever feel like this with medicine change?
I took lexapro for a while and never experienced that kind of reaction. It’s probably just anxiety. Check if that’s normal with your doctor if it persists!
 
Top